# SDR UPS97822326

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 57500921
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  STA 400-420 STR 31L SPLICE FITTING IS CRACKED ON LOWER LEG.  REPLACED SPLICE FITTING IAW SRM'S 53-1-0 AND 51-1-20D.
